# SDR CALA0700229

- Difficulty date: May 6, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 11,305 hours, 32,816 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63931134
- Part serial: 0130
- Condition: Low Pressure
- Location: R1 Door
- Part time: 10,108 hours, 3,573 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-1 DOOR SLIDE HAD LOW PRESSURE.  THE SLIDE WAS REMOVED AND REPLACED IAW MM 25-66-01.
